# SDR DHL2002801008

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 INCH CRACK LT FUSELAGE AT STA 1743 BETWEEN STR 16 & 17 ALSO FOUND A 1 INCH CRACK AT STA 1750 AT STR 15.  PERFORMED MAJOR REPAIR PER TYPICAL REPAIR CALLED IN SRM 53-2-1, ITEM 16-B-2.
